I recently had a CT scan of my pelvis and abdomen due to unexplained swelling of my left leg and foot. Here are my results. I could really use some answers. Here are the areas of concern. Everything else was fine.
**Liver appears normal in size and contour. Prominence of intrahepatic ductal system is visualized of unknown etiology.
**Heterogeneous enhancing left adrenal mass measuring 1.7 x 2.7cm is identified.
**A 2.8 x 3.4cm cystic lesion visualized in the left adnexa. This most likely represents an ovarian cyst.
My concerns are what is meant about the liver? Is that bad? What is heterogeneous regarding the adrenal mass? And could any of this be causing the swelling in my leg?
I just had an abdominal scan yesterday, I also have swelling in my left leg, this has been going on for a year an the dr's don't seem to know exactly why my leg is swollen. I am also having cramps in my abdomen. I am anxious to hear what the anwsers to your questions were.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.